# SDR USAA2010033190694

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,778 hours, 17,385 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347288020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR66, Y254.  REPLACED FLOORBEAM AT FR66, Y254 IAW AIRBUS DRAWING 18D53472800 & D53472750.
